# SDR TWAA9730002

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N11006
- Make and model: Lkheed 10113851
- Aircraft serial: 193B1018
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Canted Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - DURING C-CHECK, FOUND A FOUR INCH CRACK IN CANTED PRESSURE BULKHEAD HYDRAULIC COMPARTMENT, LBL 10.0.  REPAIRED CANTED PRESSURE BULKHEAD PER LOCKHEED DRAWING NR 7622-385.  (M)
